# SDR UALA2012031901767

- Difficulty date: March 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,527 hours, 9,467 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR WEB CORROSION AROUND FASTENERS BETWEEN IRSS 340 AND IRSS 350 WHERE FUEL BOOST PUMP IS INSTALLED.  REF 777EN-57-0300.  BLEND OUT REPAIR ACP IAW ECRA 5720-02267.
